# SDR UPS203364

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON VERTICAL FLANGE OF 870, LOWER CHORD BLO TO RBL 45, WL 175.  REPAIRED PER EO 727-87-1369, SRM 51-50-1, 51-10-1, 51-10-6.
